# SDR SWAA2023031301704

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL ANGLE BETWEEN STA 380-400 RBL 10' CRACKED<[01] REMOVED INTERCOSTAL ANGLE DAMAGED AT MAIN CABIN STA. 380 TO 400 RBL. 10'. REF. SRM. 51-40-02;[02] LOCATED & DRILLED NEW ANGLE BETWEEN STA. 380-400; RBL 10; AS PER SRM 51-40-05; & DWG. 143A5400.;[03] VERIFIED STEP 1;[04] VERIFIED STEP 2. OK TO INSTALL INTERCOSTAL;[05] INSTALLED NEW INTERCOSTAL AT MAIN CABIN STA. 380-400; RBL 10' AS PER SRM 51-40-02 & DWG. 143A5400.;[06] VERIFIED STEP 5
